I went on the mini pill Micronor after getting a blood clot. I can no longer have estrogen and I have never been pregnant. I was doing really good on the mini pill the first 6 months then I started experiencing multiple weeks of light periods one month. I have never missed a pill and I've taken the pill within an hour of the same time everyday! My doctor said that some irregular bleeding was normal on this pill and not to worry. Then I went almost 4 months without any problems and BAM! I have had a somewhat heavy period every other week for about 2months and they last 5-10 days everytime. I am sick of this and over it. We dont plan to start trying to concieve for at least 4 more months but I think we are going to try natural family planning because this is ruining my life! I hate this pill.
Tired of the bleeding
Welcome! Sorry to hear you're having so much trouble with your birth control. I highly recommend Natural Family Planning as a way to work with your body's fertility instead of against it. It may take some patience at first as you wait for the synthetic hormones to clear your body so that your body can find its natural rhythm, but there are a lot of people here who would be happy to help you out. If you haven't yet, check out "Taking Charge of Your Fertility" and/or "The Art of Natural Family Planning." (TCOYF is written from a secular perspective, TAONFP is written from a Catholic perspective.) If you want to get started right away, you can download charts and a (Catholic perspective) manual from http://www.nfpandmore.org/ Last I checked, the manual was still a free download, though they appreciate donations. If you don't mind having discussions of Conservative Catholicism in the book, I actually recommend TAONFP and the manual from the website since I feel like they have the most complete information. There is also a charting to avoid thread in this forum that I would invite you to join for support and to get questions answered.